# SDR HALA09F00131

- Difficulty date: December 4, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 70,206 hours, 31,483 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - MESSAGE DISPLAYED ON WX/TCAS MONITOR SCREEN NR 2 EPNDR DATA BUSS XPNDR TCAS DATA" NOTED. NO TCAS ON BOTH VSI- NORMAL ON NR 1.  T/S IAW FIM 34-45-00-1 BITE CK OF PROCESSOR SHOWS NO PR'S. OPS CK'D OK IAW AMM 34-45-00.  OK FOR CONTINUED SERVICE.
